# SDR MASA2015041823057

- Difficulty date: April 18, 2015
- Submitted: April 19, 2015
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 26,973 hours, 22,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX ENTRANCE EMERGENCY EXIT SIGN, 1 BULB INOPERATIVE.
